Open Access
2015 Confluent Hypergeometric Equation via Fractional Calculus Approach
F.G. Rodrigues, E. Capelas de Oliveira
Author Affiliations +
J. Phys. Math. 6(2): 1-4 (2015). DOI: 10.4172/2090-0902.1000147


In this paper, using the theory of the so-called fractional calculus we show that it is possible to easily obtain the solutions for the confluent hypergeometric equation. Our approach is to be compared with the standard one (Frobenius) which is based on the ordinary calculus of integer order.


Download Citation

F.G. Rodrigues. E. Capelas de Oliveira. "Confluent Hypergeometric Equation via Fractional Calculus Approach." J. Phys. Math. 6 (2) 1 - 4, 2015.


Published: 2015
First available in Project Euclid: 31 August 2017

Digital Object Identifier: 10.4172/2090-0902.1000147

Keywords: confluent hypergeometric equation , Fractional calculus , mathematical-physics

Rights: Copyright © 2015 Ashdin Publishing (2009-2013) / OMICS International (2014-2016)

Vol.6 • No. 2 • 2015
Back to Top